question-icon

Suggest treatment for abdominal swelling while on Klonopin, Nuvigil and Effexor XR

default
Posted on Mon, 18 Jul 2016
Question: I am on latuda seroquel klonopin remeron effexor xr and nuvigil. I am bipolar and my stomach is killing me it is swollen and distended and I have a hard time empty my bladder. I have the urge to have a bowel movement but there isn't anything to come out I am not constipated I went to ER and they said that there wasn't anything wrong on the xray. but they had to catherized me to get urine which was fine. I have a very bad cough like food is coming up but nothing comes up I can only lie on my right side. the cough is very deep. I feel like a blown up tight balloon. I can squeeze real hard and get some urine out something is not right in my digestive track. I cannot eat without it getting stuck in my esphogus. help
doctor
Answered by Dr. Muhammad Sareer Khalil (1 hour later)
Brief Answer:
Explained

Detailed Answer:
Hello and Welcome

I appreciate your concern and am sorry for your distress

Based on your description, addition of a gastro kinetic agent like domeperidone or metoclopramide to the esomeprazole or other PPI can substantially improve your symptoms. Stool softeners , ispaghula husk in combination with warm milk also relieves mild to moderate constipation. If the distention is significant then an ultrasound abdomen pelvis would be the better option to look for possibility of ascites.

Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2917 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for abdominal swelling while on Klonopin, Nuvigil and Effexor XR

Brief Answer: Explained Detailed Answer: Hello and Welcome I appreciate your concern and am sorry for your distress Based on your description, addition of a gastro kinetic agent like domeperidone or metoclopramide to the esomeprazole or other PPI can substantially improve your symptoms. Stool softeners , ispaghula husk in combination with warm milk also relieves mild to moderate constipation. If the distention is significant then an ultrasound abdomen pelvis would be the better option to look for possibility of ascites. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below